Accueil Feuille de route Recherche Enseignement Divers

Publications



Prépublications et articles en cours de rédaction

  • Integral and adelic aspects of the Mumford-Tate conjecture (avec B. Moonen). Soumis (2015) (pdf).

  • Representations of etale fundamental groups and specialization of algebraic cycles. Soumis (2017) (pdf).

  • Remarks about the Grothendieck-Serre-Tate conjectures in etale cohomology (avec C.Y. Hui et A. Tamagawa). Preprint (2017) (pdf).

  • Ghost representations and families of Abelian varieties with a common isogeny factor (avec A. Tamagawa). Preprint (2017) (pdf).


    Articles publiés ou acceptés

    Les versions .pdf des articles ci-dessous peuvent différer légèrement des versions publiées.

    Articles de recherche (dans des revues internationales avec comité de lecture)

    19. On subgroups of GL_r(F_l) and representations of etale fundamental groups (avec A. Tamagawa).
    A paraitre dans I.M.R.N. (pdf).

    18. An open adelic image theorem for motivic representations over function fields.
    A paraitre dans Math. Res. Lett. (pdf).

    17. Geometric monodromy - semisimplicity and maximality (avec C.Y. Hui et A. Tamagawa).
    Annals of Math. vol. 186 No1, p. 205-236, 2017. (pdf).

    16. Genus of abstract modular curves with level-l structures (avec A. Tamagawa).
    A paraitre dans Journal fur die reine und angewandte Mathematik (Crelle's Journal). (pdf).

    Vous trouverez ici un résumé de l'article pour les Oberwolfach Reports.

    15. Galois generic points on Shimura varieties (avec A. Kret).
    Algebra and Number Theory vol. 10, p. 1893-1934, 2016. (pdf).

    14. Gonality of abstract modular curves in positive characteristic with an appendix Gonality, isogonality and points of bounded degree on curves (avec A. Tamagawa).
    Compositio Math. vol. 152, p.2405-2442, 2016. (pdf).

    13. On l-independency in families of motivic l-adic representations .
    Manuscripta Mathematica, vol. 147, p. 381-398, 2015. (pdf).

    12. An open adelic image theorem for abelian schemes.
    I.M.R.N. vol. 2015, p. 10208-10242, 2015. (pdf)

    11. Controlling the Galois images in one-dimensional families of l-adic representations (avec A. Tamagawa).
    Journal of Algebra, vol. 412, p. 189-206, 2014. (pdf)

    10. A uniform open image theorem for l-adic representations II (avec A. Tamagawa).
    Duke Math. Journal, vol. 162, p. 2301-2344, 2013. (pdf)

    9. A uniform open image theorem for l-adic representations I (avec A. Tamagawa).
    Duke Math. Journal, vol. 161, p. 2605-2634, 2012. (pdf)

    8. Uniform boundedness of p-primary torsion of abelian schemes (avec A. Tamagawa).
    Inventiones Math., vol. 188, p. 83-125, 2012. (pdf)

    7. On a weak variant of the geometric torsion conjecture (avec A. Tamagawa).
    Journal of Algebra, vol. 346, p. 227-247, 2011. (pdf)

    6. Abelian obstructions in inverse Galois theory (avec P. Dèbes).
    Manuscripta Mathematica, vol. 128, p. 329-341, 2009. (pdf)

    5. On the profinite regular inverse Galois problem.
    Publ. R.I.M.S., vol. 44, p. 1143-1168, 2008. (pdf)

    4. Stratification of Hurwitz spaces by closed modular subvarieties (avec A. Tamagawa).
    Pure and Applied Mathematics Quatterly, vol 5 No 1 (Special Issue: In honor of Jean-Pierre Serre 2/2), p. 227-253, 2009. ( pdf)

    3. Lifting results for rational points on Hurwitz moduli spaces.
    Israel J. of Math., vol. 164, p. 19-61, 2008. (pdf)

    2. Harbater-Mumford subvarieties of moduli spaces of covers.
    Math. Annalen, vol. 333 No 2, p. 355-391, 2005. (pdf)

    1. Counting real Galois covers of the projective line.
    Pacific J. of Math., vol. 219 No 1, p. 101-129, 2005. (pdf)

    Articles de recherche (dans des proceedings avec comité de lecture)

    4. Note on the gonality of abstract modular curves.
    In "PIA 2010 - the arithmetic of fundamental groups", J. Stix ed., Contributions in Mathematical and Computational Sciences, vol. 2, Springer, 2012. (pdf)

    3. Note on torsion conjecture (avec A. Tamagawa).
    In "Groupes de Galois Géométriques et differentiels", P. Boalch and J.-M. Couveignes eds., Séminaires et Congrès, vol. 27, p. 57-68, S.M.F., 2012. (pdf)

    2. The l-primary torsion conjecture for abelian surfaces with real multiplication.
    R.I.M.S. Kokyuroku Bessatsu (Proceedings of the R.I.M.S.) B32 "Algebraic Number Theory and Related Topics - 2010", M. Kida, S. Kobayashi, N. Suwa eds., p. 195-204, 2012.(pdf)

    1. Torsion of abelian schemes and rational points on moduli spaces (avec A. Tamagawa).
    R.I.M.S. Kokyuroku Bessatsu (Proceedings of the R.I.M.S.) B12 "Algebraic Number Theory and Related Topics - 2007", M. Asada, H. Nakamura and H. Takahashi eds., p. 7-30, 2009. (pdf)

    Articles de survol, notes de cours (dans des proceedings avec comité de lecture)

    2. Motivated cycles under specialization.
    In "Groupes de Galois Géométriques et differentiels", P. Boalch and J.-M. Couveignes eds., Séminaires et Congrès, vol. 27, p. 25-55, S.M.F., 2012. (pdf)

    1. Galois categories.
    In Proceedings of the Summer School "Arithmetic and Geometry around Galois Theory - Istanbul 2009", P. Dèbes, M. Emsalem, M. Romagny, M. Uludag eds, Progress in Math. 304, Birkhauser. (pdf)